| Catalog Number |
RBYPOD6 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/08/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the inferior mesenteric artery (ima) using pod6s.During the procedure, the physician began advancing the pod6 and encountered resistance at the hub of the non-penumbra microcatheter.The pod6 was therefore removed and was not used in the procedure.The procedure was completed using another pod6.There was no report of an adverse effect to the patient.